# SDR CALA2024011000079

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 67,829 hours, 30,024 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: APG193P
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS WAS FOUND IN THE UPPER SKIN IN TWO SPOT ON LH ELEVATOR SEQ:690 EA 5520-01462 PREFORMED PERMANET REPAIR ON DAMAGE AREA OF LH ELEVATOR TOP SKIN ZONE 3. AS PER AIRBUS A320 SRM 55-21-11-300-005 REV147
